# SDR UALA2009022300610

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 64,933 hours, 18,843 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 3F168751
- Condition: Defective
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP COOLING EICAS MSG DURING TAXI OUT.  REPLACED EQ COOLING AIR FILTER, NO MESSAGE.
